# SDR UALA2012031901785

- Difficulty date: March 17, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 54,804 hours, 20,466 cycles
- Engine: Iae V2527A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Cone
- Condition: Cracked
- Location: Nr 1 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTS NR 1 ENG HAS SEVERAL CRACKS ON EXHAUST CONE.  REPLACED NR 1 ENG EXHAUST CONE PER MM.
